Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

By-laws of the American Mathematical Society


Journal: Bull. Amer. Math. Soc. 66 (1960), 517-524
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1960-10533-2
PII: S 0002-9904(1960)10533-2